DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4982

Title: Blow-up for nonlinear wave equations with slowly decaying data
Authors: Takamura, Hiroyuki
Abstract: 「Global exsitence for nonlinear wave euqations with smalldata of noncompact support in three space dimensions」の論文で得られた、台がコンパクトでない初期値に対する非線形波動方程式の存在定理により、どこまで初期値の減衰を緩めて良いかという1つの疑問が生まれた。空間次元が3以下では波動方程式の基本解に正値性があるためそれは良く解析されていたが、それより大きい次元では特に緩い減衰による大域解の非存在が全く証明されていなかった。本論文では方程式の非線形性が未知関数の時間微分のみで書けている場合、次元は一部であるが大域解の非存在を単純な各点評価の逐次代入法によって示した。更にその減衰の臨界オーダーも明らかにした。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
Mathematische zeitschrift
Volume: 217
Number: 1
Spage: 567
Epage: 576
Date: 1994
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace